# SDR SWAA2019082936422

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 46,265 hours, 27,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Lgiht
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.        INSTALLED LENS IAW AMM.
